# SDR YENA2025103001075

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N3162J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55265
- Aircraft time: 5,061 hours, 2,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2169, BOS-FLL.  ON TAKEOFF & DURING DECENT MUSTY ODOR IN COCKPIT THROUGH GASPERS.  ACCOMPLISHED BD50-A-J21-22-00-04AAA-423-A.  APU INSPECTIONS & APU ENGINE RUNS ACCOMPLISHED. NO LEAKS OR ODOR PRESENT. ACCOMPLISHED LT & RT ENG VISUAL INSPECTIONS & ENG RUNS. NO LEAKS OR ODOR PRESENT.  PER STEP #30 NO FAULTS FOUND ACFT OK FOR SERVICE. TO BE MONITORED NEXT (3) FLIGHTS.
